# SDR ASOA200900494

- Difficulty date: April 21, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,671 hours, 13,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB HAS INDICATION NOTED AT RT SIDE WEB WL 59.10 INBD OF RBL 18.0 APPROX .5  INCH IN LENGTH 60 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED BULKHEAD IAW REO 601R-53-41-260, STEP S1 THRU 14.
